Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Concern about delaying the antibiotic course - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello doc
Doctor :   hi
User :   is it possible to delay the antibiotic course
User :   ?
Doctor :   how can i help you?
User :   Yes or No to delay the antibiotic course
User :   coz i have lot of things planned for the next few days
User :   and i dont want to be sluggish
Doctor :   Dont delay the antibiotic course
User :   or drowsy
User :   alright thank you for the advise
Doctor :   Antibiotics never make you drowsy
User :   ok
Doctor :   IF you take proper diet along with them
User :   is it ok to play sports during the course
Doctor :   Its better to avoid excessive physical strain.
User :   alright thank you doctor
Doctor :   ok
User :   you have been of good help
Doctor :   do you have any more queries ?
User :   thts it thanks.. cheers
Doctor :   ok
Doctor :   have a nice day
Doctor :   Please fill the feedback form say done when done.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor